# SDR SWAA011078

- Difficulty date: April 9, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 44,845 hours, 39,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LENS LOOSE AT ROW 8.  REMOVED AND REPLACED LENS PER MM.
